Dual resonant amplitude for many pions

Panchapakesan, N. (1970) Dual resonant amplitude for many pions Lettere Al Nuovo Cimento, 4 (6). pp. 235-240. ISSN 0024-1318

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/3k231l1x33521r...

Related URL: http://dx.doi.org/10.1007/BF02755681


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Italian Physical Society.
ID Code:67129
Deposited On:29 Oct 2011 03:40
Last Modified:29 Oct 2011 03:40

Repository Staff Only: item control page